MAUDE Adverse Event Report: HUDSON SINGLE HEATED DUAL LIMB W DRAIN; HUMIDIFIER NEBULIZER KIT

HUDSON SINGLE HEATED DUAL LIMB W DRAIN; HUMIDIFIER NEBULIZER KIT
Model Number IPN913851
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Ir was reported "expiratory cup leaking from suction port".No patient complications or injury reported.Multiple attempts for additional information regarding alleged issue have been unsuccessful.Unknown patient condition at time of report.

Brand Name
HUDSON SINGLE HEATED DUAL LIMB W DRAIN
Common Device Name
HUMIDIFIER NEBULIZER KIT
MDR Report Key12088735
Report Number3004365956-2021-00200
Device Sequence Number3323415
Product Code OGG
UDI-Device Identifier14026704660596
UDI-Public14026704660596
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913851
Device Catalogue Number880-34KIT
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date06/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1